# SDR AALA202208119754

- Difficulty date: August 1, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER - LOWER SKIN HAS A VISUAL INDICATION OF A POSSIBLE CRACK AT STA 101.90 LOCATED 9" FROM AFT SPAR ALONG THE RIB LINE. DOUBLER REPAIR ACCOMPLISHED PER SRM 55-10-01-2R-11.
